# SDR HEEA202509030001

- Difficulty date: August 25, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N674P
- Make and model: Airbus H160-B
- Aircraft serial: 1022
- Aircraft time: 823 hours
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: MB0807T01
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING HMALA ON CLIMB TO ALTITUDE, AP REDUNDANCY CAUTION LIGHT ILLUMINATED. FOUND THAT AP2 WAS INOPERATIVE AND WOULD NOT RESET.
